Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 44, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 21, 2014, 3:33 AM MST. It took effect at Dec 21, 2014, 10:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2014, 3:33 AM MST (10:33 UTC)
- In effect from
- Dec 21, 2014, 10:00 AM MST
- Expired
- Dec 21, 2014, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
987 WWUS75 KABQ 211033 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 333 AM MST SUN DEC 21 2014 ...WINDY CONDITIONS TODAY FOR THE CENTRAL HIGH PLAINS... .A STRONG UPPER LEVEL JET STREAM APPROACHING FROM THE GREAT BASIN WILL CREATE WINDY CONDITIONS TODAY FOR THE CENTRAL HIGH PLAINS OF NEW MEXICO. THE STRONGEST WINDS WILL OCCUR IN THE AREA AROUND CLINES CORNERS TO WESTERN GUADALUPE AND NORTHEAST LINCOLN COUNTIES. NMZ523-533-539-211900- /O.NEW.KABQ.WI.Y.0044.141221T1700Z-141222T0300Z/ CENTRAL HIGHLANDS-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY- 333 AM MST SUN DEC 21 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. * LOCATION...THE CENTRAL HIGHLANDS...WESTERN GUADALUPE COUNTY... AND NORTHEASTERN LINCOLN COUNTY. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING AND PEAK THIS AFTERNOON BEFORE TAPERING OFF SLIGHTLY THIS EVENING. * VISIBILITY...NO WIDESPREAD REDUCTIONS ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL BE A NUISANCE FOR LARGE AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
4 follow-up statements
929 WWUS75 KABQ 211837 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1137 AM MST SUN DEC 21 2014 ...WINDY CONDITIONS TODAY FOR THE CENTRAL HIGH PLAINS... .AS THE STRONG UPPER LEVEL JET STREAM CONTINUES TO WORK SOUTHEASTWARD INTO NEW MEXICO...GUSTY CONDITIONS WILL BE FOUND OVER CENTRAL TO SOUTH CENTRAL PORTIONS OF THE STATE. THE STRONGEST GUSTS WILL BE FOUND ALONG AND DOWNSTREAM OF RIDGE TOPS AND HIGHLANDS OF CENTRAL TO SOUTH CENTRAL NEW MEXICO...INCLUDING THE CORRIDOR FROM CLINES CORNERS TO SANTA ROSA ON INTERSTATE 40. NMZ523-533-539-220300- /O.CON.KABQ.WI.Y.0044.000000T0000Z-141222T0300Z/ CENTRAL HIGHLANDS-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY- 1137 AM MST SUN DEC 21 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * LOCATION...THE CENTRAL HIGHLANDS...WESTERN GUADALUPE COUNTY... AND NORTHEASTERN LINCOLN COUNTY. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL PEAK THIS AFTERNOON BEFORE TAPERING OFF SLIGHTLY THIS EVENING. * VISIBILITY...NO WIDESPREAD REDUCTIONS ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL BE A NUISANCE FOR LARGE AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 52
300 WWUS75 KABQ 212228 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 PM MST SUN DEC 21 2014 ...WINDY CONDITIONS THIS EVENING AND POTENTIALLY DAMAGING WINDS MONDAY FOR PORTIONS OF CENTRAL NEW MEXICO... .A STRONG UPPER LEVEL JET STREAM WILL CONTINUE TO CREATE WINDY CONDITIONS THROUGH THIS EVENING...AND POTENTIALLY EVEN STRONGER WINDS ON MONDAY...ACROSS PORTIONS OF CENTRAL NEW MEXICO. THE STRONGEST WINDS WILL FAVOR THE SANDIA AND MANZANO MOUNTAINS AS WELL AS THE CENTRAL HIGHLANDS. WIND SPEEDS ON MONDAY HAVE THE POTENTIAL TO CAUSE DAMAGE TO PROPERTY...INCLUDING TREES AND POWERLINES. WINDS SPEEDS WILL EASE MONDAY EVENING. NMZ523-533-220100- /O.NEW.KABQ.HW.A.0010.141222T1600Z-141223T0100Z/ /O.CON.KABQ.WI.Y.0044.000000T0000Z-141222T0300Z/ CENTRAL HIGHLANDS-GUADALUPE COUNTY- 328 PM MST SUN DEC 21 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. * LOCATION...THE CENTRAL HIGHLANDS AND GUADALUPE COUNTY. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH THIS EVENING. ON MONDAY...NORTHWEST WINDS SUSTAINED AT 35 TO 45 MPH WITH GUSTS NEAR 65 MPH. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THIS EVENING BEFORE DIMINISHING. STRONGER WINDS ARE EXPECTED ON MONDAY. WINDS WILL RAMP UP QUICKLY MONDAY MORNING...PEAK DURING THE MID TO LATE AFTERNOON HOURS...AND TAPER OFF DURING THE EVENING. * VISIBILITY...NO WIDESPREAD REDUCTIONS ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL BE A NUISANCE FOR LARGE AND HIGH PROFILE VEHICLES...INCLUDING ALONG INTERSTATE 40 BETWEEN CLINES CORNERS AND NEWKIRK. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ539-220100- /O.CON.KABQ.WI.Y.0044.000000T0000Z-141222T0300Z/ EASTERN LINCOLN COUNTY- 328 PM MST SUN DEC 21 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * LOCATION...THIS INCLUDES EASTERN LINCOLN COUNTY. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL PEAK THIS AFTERNOON BEFORE TAPERING OFF SLIGHTLY THIS EVENING. STRONG WINDS MAY RETURN ON MONDAY. * VISIBILITY...NO WIDESPREAD REDUCTIONS ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL BE A NUISANCE FOR LARGE AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ521-220100- /O.NEW.KABQ.HW.A.0010.141222T1600Z-141223T0100Z/ SANDIA/MANZANO MOUNTAINS- 328 PM MST SUN DEC 21 2014 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. * LOCATION...THIS INCLUDES THE SANDIA AND MANZANO MOUNTAINS. * WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS NEAR 65 MPH. * TIMING...WINDS WILL RAMP UP QUICKLY MONDAY MORNING...PEAK DURING THE MID TO LATE AFTERNOON HOURS...AND DIMINISH AROUND SUNSET. * VISIBILITY...NO WIDESPREAD VISIBILITY RESTRICTIONS ARE EXPECTED. * LOCAL IMPACTS...THE POTENTIALLY DAMAGING WINDS WILL RESULT IN VERY HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. DOWNED POWER LINES...BROKEN TREE LIMBS AND TOSSED LAWN FURNITURE WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ 34
782 WWUS75 KABQ 220039 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 539 PM MST SUN DEC 21 2014 ...WINDY CONDITIONS THIS EVENING AND POTENTIALLY DAMAGING WINDS MONDAY FOR PORTIONS OF CENTRAL NEW MEXICO... .A STRONG UPPER LEVEL JET STREAM WILL CONTINUE TO CREATE WINDY CONDITIONS THROUGH THIS EVENING...AND POTENTIALLY EVEN STRONGER WINDS ON MONDAY...ACROSS PORTIONS OF CENTRAL NEW MEXICO. THE STRONGEST WINDS WILL FAVOR THE SANDIA AND MANZANO MOUNTAINS AS WELL AS THE CENTRAL HIGHLANDS. WIND SPEEDS ON MONDAY HAVE THE POTENTIAL TO CAUSE DAMAGE TO PROPERTY...INCLUDING TREES AND POWER LINES. WINDS SPEEDS WILL EASE MONDAY EVENING. NMZ523-533-220700- /O.CON.KABQ.WI.Y.0044.000000T0000Z-141222T0300Z/ /O.CON.KABQ.HW.A.0010.141222T1600Z-141223T0100Z/ CENTRAL HIGHLANDS-GUADALUPE COUNTY- 539 PM MST SUN DEC 21 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... * LOCATION...THE CENTRAL HIGHLANDS AND GUADALUPE COUNTY. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH THIS EVENING. ON MONDAY...NORTHWEST WINDS SUSTAINED AT 35 TO 45 MPH WITH GUSTS NEAR 65 MPH. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THIS EVENING BEFORE DIMINISHING. STRONGER WINDS ARE EXPECTED ON MONDAY. WINDS WILL RAMP UP QUICKLY MONDAY MORNING...PEAK DURING THE MID TO LATE AFTERNOON HOURS...AND TAPER OFF DURING THE EVENING. * VISIBILITY...NO WIDESPREAD REDUCTIONS ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL BE A NUISANCE FOR LARGE AND HIGH PROFILE VEHICLES...INCLUDING ALONG INTERSTATE 40 BETWEEN CLINES CORNERS AND NEWKIRK. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ539-220300- /O.CON.KABQ.WI.Y.0044.000000T0000Z-141222T0300Z/ EASTERN LINCOLN COUNTY- 539 PM MST SUN DEC 21 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * LOCATION...THIS INCLUDES EASTERN LINCOLN COUNTY. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL PEAK THIS AFTERNOON BEFORE TAPERING OFF SLIGHTLY THIS EVENING. STRONG WINDS MAY RETURN ON MONDAY. * VISIBILITY...NO WIDESPREAD REDUCTIONS ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL BE A NUISANCE FOR LARGE AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ521-220700- /O.CON.KABQ.HW.A.0010.141222T1600Z-141223T0100Z/ SANDIA/MANZANO MOUNTAINS- 539 PM MST SUN DEC 21 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... * LOCATION...THIS INCLUDES THE SANDIA AND MANZANO MOUNTAINS. * WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS NEAR 65 MPH. * TIMING...WINDS WILL RAMP UP QUICKLY MONDAY MORNING...PEAK DURING THE MID TO LATE AFTERNOON HOURS...AND DIMINISH AROUND SUNSET. * VISIBILITY...NO WIDESPREAD VISIBILITY RESTRICTIONS ARE EXPECTED. * LOCAL IMPACTS...THE POTENTIALLY DAMAGING WINDS WILL RESULT IN VERY HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. DOWNED POWER LINES...BROKEN TREE LIMBS AND TOSSED LAWN FURNITURE WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ SHY
293 WWUS75 KABQ 220246 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 746 PM MST SUN DEC 21 2014 ..STRONG WINDS MONDAY FOR PORTIONS OF CENTRAL NEW MEXICO... .STRONG NORTHWEST WINDS OVERHEAD COMBINED WITH RAPIDLY DEEPENING LOW PRESSURE OVER EASTERN NEW MEXICO WILL SET UP A VERY WINDY DAY MONDAY FOR CENTRAL NEW MEXICO. EXPECT STRONGEST WINDS OVER THE SANDIA AND MANZANO MOUNTAINS AND CENTRAL HIGHLANDS. STRONG WINDS MAY CAUSE DAMAGE TO PROPERTY...INCLUDING TREES AND POWER LINES...BEFORE WIND SPEEDS DECREASE MONDAY EVENING. NMZ523-533-221315- /O.EXP.KABQ.WI.Y.0044.000000T0000Z-141222T0300Z/ /O.CON.KABQ.HW.A.0010.141222T1600Z-141223T0100Z/ CENTRAL HIGHLANDS-GUADALUPE COUNTY- 746 PM MST SUN DEC 21 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... * LOCATION...THE CENTRAL HIGHLANDS AND GUADALUPE COUNTY. * WINDS...ON MONDAY...NORTHWEST WINDS SUSTAINED AT 35 TO 45 MPH WITH GUSTS NEAR 65 MPH. * TIMING...STRONG WINDS ARE EXPECTED ON MONDAY. WINDS WILL RAMP UP QUICKLY MONDAY MORNING...PEAK DURING THE MID TO LATE AFTERNOON HOURS...AND TAPER OFF DURING THE EVENING. * VISIBILITY...NO WIDESPREAD REDUCTIONS ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL BE A NUISANCE FOR LARGE AND HIGH PROFILE VEHICLES...INCLUDING ALONG INTERSTATE 40 BETWEEN CLINES CORNERS AND NEWKIRK. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ539-220400- /O.EXP.KABQ.WI.Y.0044.000000T0000Z-141222T0300Z/ EASTERN LINCOLN COUNTY- 746 PM MST SUN DEC 21 2014 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... LOCAL GUSTS TO 45 MPH WILL CONTINUE INTO THE EVENING...BUT WIDESPREAD HAZARDOUS WINDS ARE NO LONGER EXPECTED. $$ NMZ521-221315- /O.CON.KABQ.HW.A.0010.141222T1600Z-141223T0100Z/ SANDIA/MANZANO MOUNTAINS- 746 PM MST SUN DEC 21 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... * LOCATION...THIS INCLUDES THE SANDIA AND MANZANO MOUNTAINS. * WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS NEAR 65 MPH. * TIMING...WINDS WILL RAMP UP QUICKLY MONDAY MORNING...PEAK DURING THE MID TO LATE AFTERNOON HOURS...AND DIMINISH AROUND SUNSET. * VISIBILITY...NO WIDESPREAD VISIBILITY RESTRICTIONS ARE EXPECTED. * LOCAL IMPACTS...THE POTENTIALLY DAMAGING WINDS WILL RESULT IN VERY HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. DOWNED POWER LINES...BROKEN TREE LIMBS AND TOSSED LAWN FURNITURE WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 20, 10:59 PM MST, 4 hours 34 minutes earlier.
Area forecast discussion, Dec 20, 10:59 PM MST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1059 PM MST SAT DEC 20 2014 .AVIATION... 06Z TAF CYCLE NORTHWEST FLOW ALOFT WILL INCREASE TONIGHT THROUGH SUNDAY. A WEAK UPPER LEVEL TROUGH IN NW FLOW IS CURRENTLY SLIDING SEWD THROUGH CENTRAL NM...BRINGING MAINLY AREAS OF VFR CIGS AND A FEW FLURRIES TO THE NRN AND WRN MOUNTAINS. VFR CIGS EXPECTED TO MOVE INTO CENTRAL NM BTWN 08-11Z SUNDAY...INCLUDING KSAF...KAEG AND KABQ. INCREASING NW WINDS NEAR MOUNTAIN TOP LEVEL POSSIBLY RESULTING IN MT WAVES AND MID LEVEL TURBULENCE IN THE LEE OF THE SOUTHERN SANGRE DE CRISTOS AND SANDIA AND MANZANO MOUNTAINS LATE TONIGHT AND PARTICULARLY DURING THE DAY SUNDAY. 33 && .PREV DISCUSSION...315 PM MST SAT DEC 20 2014... .SYNOPSIS... A WEAK DISTURBANCE ALOFT IS CURRENTLY TRACKING OVER NEW MEXICO...BUT OTHER THAN SOME HIGH CLOUDS...NOT MUCH IN THE WAY OF SIGNIFICANT WEATHER HAS BEEN ASSOCIATED WITH THIS FEATURE. ADDITIONAL HIGH CLOUDS WILL CONTINUE TO SPILL INTO THE STATE FROM THE WEST OVERNIGHT...AND A FEW LOCALIZED AREAS OF LOW CLOUDS AND FOG MAY ALSO DEVELOP IN THE WEST CENTRAL AND EAST CENTRAL ENDS OF THE STATE. STRONGER NORTHWEST WINDS ALOFT WILL THEN WORK INTO THE STATE SUNDAY AND MONDAY. THIS WILL SPREAD SOME GUSTY CONDITIONS INTO CENTRAL AREAS OF NEW MEXICO ON SUNDAY WITH MUCH STRONGER GUSTS BEING OBSERVED OVER A LARGER AREA ON MONDAY. SOME SNOW SHOWERS WILL ALSO BREAK OUT OVER THE NORTHERN MOUNTAINS SUNDAY...WITH LOWER ELEVATION RAIN SHOWERS AND THUNDERSTORMS SPREADING TOWARD THE INTERSTATE 40 CORRIDOR MONDAY AFTERNOON. SHOWERS WILL TAPER OFF THROUGH THE DAY ON TUESDAY WITH CHILLY TEMPERATURES EXPECTED. && .DISCUSSION... BANDS OF CIRRUS CONTINUE TO STREAM EASTWARD INTO NM AS THE WEAK UPPER TROUGH AXIS EXITS FARTHER FROM THE STATE. THIS WOULD SEEMINGLY PRECLUDE THE DEVELOPMENT OF ANY FOG OR LOW CLOUDS TONIGHT...BUT LAST NIGHT'S FORMATION CERTAINLY DIDN'T ABIDE BY THIS PREMISE. THE NAM/MET GUIDANCE KEEPS THE BOUNDARY LAYER QUITE SATURATED WITH LOW DEWPOINT DEPRESSIONS AT THE SURFACE AROUND KGUP AND EVEN AT KTCC DESPITE SOUTHWESTERLY BREEZES. AM NOT OVERLY CONFIDENT IN THE DEVELOPMENT OF FOG...BUT AFTER THIS MORNING'S SERVING OF HUMBLE PIE...HAVE FORECASTED ON THE CAUTIOUS SIDE. WITH THE TROUGH AXIS ALREADY SHIFTING EAST OF NM...THE FLOW WILL CONTINUE TO STRENGTHEN FROM THE NORTHWEST GOING INTO SUNDAY AND MONDAY. STRONGER RIDGE TOP BREEZES SHOULD KEEP MINIMUM TEMPERATURES HIGHER THAN THIS MORNING'S READINGS WITH PERHAPS A FEW STRAY OROGRAPHICALLY INDUCED SNOW SHOWERS ON THE NORTHERN PEAKS. THE STRONGER WINDS ALOFT WILL TRANSLATE TO GUSTY CONDITIONS AT THE SURFACE...NAMELY BETWEEN THE CLINES CORNERS TO SANTA ROSA CORRIDOR. HAVE OPTED NOT TO DO A WIND ADVISORY DUE TO BRIEF AND FAIRLY LOCALIZED PLACEMENT OF STRONGEST WINDS. SNOW SHOWERS WILL LIKELY BECOME MORE PERIODIC OVER THE NORTHERN PEAKS SUNDAY NIGHT AND INTO MONDAY...GRADUALLY SPREADING SOUTHWARD AND EXPANDING AS BETTER DYNAMICS AND EVEN STRONGER FLOW ALOFT NOSE INTO NM. POPS HAVE BEEN INCREASED IN THE SOUTHWARD DIRECTION...STAYING MOSTLY ALONG AND NORTH OF INTERSTATE 40. A FEW INCHES OF SNOW LOOK POSSIBLE ON THE NORTHERN PEAKS WHILE LOWER ELEVATIONS OBSERVE RAIN AND EVEN SOME ISOLATED THUNDERSTORMS BEFORE THE COOLER AIR PLUNGES IN MONDAY NIGHT. THE OTHER BIG CONCERN FOR MONDAY WILL BE WINDS...WHICH STILL LOOK MUCH STRONGER THAN SUNDAY WITH H7 WINDS REACHING 50 TO 65 KT OVER MANY CENTRAL MOUNTAINS/HIGHLANDS. THE SURFACE LOW AND ASSOCIATED SURFACE GRADIENT DOES NOT APPEAR AS STOUT AS PREVIOUSLY ADVERTISED...BUT SOME ADVISORY IF NOT HIGH WIND WARNING CONDITIONS MAY BE MET LATE MONDAY...CONTINUING IN THE NORTHEAST MONDAY NIGHT AS THE VERY IMPRESSIVE BACK DOOR SEGMENT OF THE COLD FRONT SPILLS IN. PRECIPITATION WILL LARGELY BECOME FORCED BY LOW LEVEL FRONTOGENESIS IN THE EASTERN HALF OF THE STATE MONDAY NIGHT...BUT THERE COULD ALSO BE A WEAK UPSLOPE COMPONENT TO AID DEVELOPMENT. HAVE LOWERED TEMPERATURES SOME MONDAY NIGHT AND INTO TUESDAY TO ACCOUNT FOR A FARTHER WESTWARD DIVE OF THE POLAR JET...AND CONSEQUENTLY A BETTER COLD CORE INVASION ALOFT. AFTER A CHILLY START IN THE MORNING...TUESDAY'S HIGH TEMPERATURES WILL FALL SHORT OF AVERAGE BY 5 TO 10 DEGREES. HAVE LEFT SOME LINGERING SHOWERS TO GRADUALLY FADE AWAY DURING THE DAY TUESDAY...BUT THESE MAY ACTUALLY DISSIPATE QUICKER THAN CURRENTLY DEPICTED. DRIER AND WARMER CONDITIONS ARE THEN EXPECTED ON WEDNESDAY...BUT THE FLOW WILL STILL RETAIN A STRONG MERIDIONAL COMPONENT FOR THE FIRST HALF OF THE DAY. THE FLOW WILL THEN BACK MORE WESTERLY BY THURSDAY AHEAD OF ANOTHER POSSIBLE TROUGH/LOW. FORECAST MODELS STILL ARE NOT IN COMPLETE AGREEMENT WITH THE FINER DETAILS...BUT THE EUROPEAN CONTINUES TO TREND SLIGHTLY DEEPER...WETTER...AND COOLER. FORECAST POPS HAVE BEEN TRIMMED BACK A LITTLE...BUT SLIGHT CHANCES WERE LEFT IN TO ACCOUNT FOR GREAT UNCERTAINTY. 52 && .FIRE WEATHER... PROGRESSIVE UPPER LEVEL SYSTEMS WILL IMPACT NEW MEXICO THIS WEEK WITH PERIODS OF STRONG WINDS...ESPECIALLY RIDGETOP WINDS...AND SOME PRECIPITATION. CRITICAL WEATHER IS NOT EXPECTED...BUT WIDE SWINGS IN VENTILATION ARE. HIGH CLOUDS ASSOCIATED WITH A WEAK UPPER LEVEL SYSTEM ARE CURRENTLY MOVING ACROSS THE STATE. SURFACE WINDS REMAIN RELATIVELY LIGHT WITH ONLY A WEAK LEE TROUGH IN PLACE EASTERN PLAIN. MIN RH VALUES HAVE DIPPED BELOW 20 PERCENT ALONG THE INTERSTATE 25 CORRIDOR NORTH OF LAS VEGAS. OVERNIGHT RH RECOVERIES TO BE VERY GOOD TO EXCELLENT. A STRONG JET AHEAD OF A CLOSED UPPER LOW JUST SOUTH OF ALASKA IS STRETCHED FROM THE PACIFIC NORTHWEST OVER THE GREAT BASIN AND INTO NORTHERN ARIZONA. BY SUNDAY...THE JET STRENGTHENS OVER THE PACIFIC NORTHWEST AND BOTH THE UPPER LEVEL GRADIENT AND LEE TROUGH STRENGTHEN OVER NEW MEXICO. RIDGETOP WINDS WILL STEADILY INCREASE TONIGHT AND INTO SUNDAY WITH WINDY CONDITIONS FAVORING THE CENTRAL HIGH TERRAIN AND ADJACENT EAST CENTRAL HIGHLANDS. RH VALUES REMAIN ABOVE CRITICAL THRESHOLDS...EVEN AS DOWNSLOPING WINDS SUPPORT TEMPERATURES 5 TO 10 DEGREES ABOVE NORMAL. SOME SPOTTY SNOW IS POSSIBLE OVER THE NORTH CENTRAL HIGH TERRAIN. VENTILATION REMAINS POOR ACROSS THE SOUTHWEST...NORTH CENTRAL ZONES AND EAST CENTRAL PLAINS BUT A SWATH FAIR TO GOOD VENTILATION WILL EXTEND FROM THE NORTHWEST TO THE CENTRAL RIO GRANDE VALLEY AND THE EAST CENTRAL HIGHLANDS. BY MONDAY...A JET CORE EMBEDDED IN NORTHWEST FLOW REACHES NEW MEXICO AS GRADIENTS STRENGTHEN AT THE SURFACE AND ALOFT. GUSTY NORTHWEST FLOW RESULTS ALL ZONES...BUT MAGNITUDES ARE GREATEST ACROSS THE EAST CENTRAL PLAINS. VENTILATION WILL BE VERY GOOD TO EXCELLENT MOST ZONES AND RH REMAINS ABOVE CRITICAL THRESHOLDS. THE NORTHERN TIER OF THE STATE LOOKS TO HAVE THE BEST CHANCES FOR PRECIPITATION DURING THE DAY...WITH SNOW ACCUMULATIONS ACROSS THE SAN JUAN AND SANGRE DE CRISTO MOUNTAINS. OVERNIGHT...PRECIPITATION WILL FAVOR THE AREA EAST OF THE CENTRAL MOUNTAINS...WITH GUSTY NORTH TO NORTHEAST WINDS PERSISTING OVERNIGHT ALONG THE EXTREME EASTERN PLAINS. VENTILATION WILL REMAIN EXCELLENT ACROSS THE EASTERN PLAINS ON TUESDAY...CHANCES OF PRECIPITATION DIMINISH AND TEMPERATURES COOL 10 TO 20 DEGREES. SHORTWAVE RIDGING BUILDS ON WEDNESDAY...MIXING HEIGHTS LOWER AND WINDS DECREASE...THUS VENTILATION WILL BE POOR MOST ZONES EXCEPT FOR SOME FAIR TO POSSIBLY GOOD VALUES OVER THE EAST CENTRAL PLAINS. THE NEXT SYSTEM LOOKS TO APPROACH THEN CROSS THE STATE THURSDAY AND FRIDAY. WINDS INCREASE THURSDAY ALL ZONES SUPPORTING GOOD TO EXCELLENT VENTILATION. MOISTURE IS LIMITED WITH THIS SYSTEM AND WESTERN AND NORTHERN HIGHER TERRAIN HAVE THE BEST CHANCES FOR SOME SNOW. 05 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && SHY
Hazardous weather outlook, Dec 20, 4:48 AM MST, 22 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 448 AM MST SAT DEC 20 2014 NMZ501>540-211300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 448 AM MST SAT DEC 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG NORTHWEST WINDS WILL BEGIN TO DEVELOP ON SUNDAY WITH GUSTS TO 50 MPH POSSIBLE ALONG AND JUST EAST OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS. THE STRONG WINDS WILL BECOME MORE WIDESPREAD SUNDAY WITH GUSTS TO 50 MPH POSSIBLE ACROSS MUCH OF THE AREA SOUTHWEST OF A LINE FROM CHAMA TO TUCUMCARI. SPEEDS MAY PEAK MONDAY AFTERNOON WITH GUSTS IN THE 60 TO 70 MPH RANGE ALONG AND JUST EAST OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS. MONDAY AND MONDAY NIGHT...AN UPPER LEVEL TROUGH WILL CROSS NORTHERN AND EASTERN AREAS WITH A STRONG COLD FRONT AND EASTERLY UPSLOPE FLOW. A FEW INCHES OF SNOW ACCUMULATION WILL BE POSSIBLE ALONG THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...THE NORTHEAST AND CENTRAL HIGHLANDS...AND THE NORTHEAST PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 3:28 PM MST | High Wind Watch | ABQ | 13 hr | |
| Dec 21, 3:40 PM MST | Winter Weather Advisory | ABQ | 37 hr |
Nearby
Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.